# SDR CHQA200600068

- Difficulty date: June 5, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N371SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145535
- Aircraft time: 12,721 hours, 9,920 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Relay
- Part number: MS2774318
- Condition: Burned
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5284 - STL-ATL - DURING CRUISE FLIGHT AT FL330, -PITOT 2 INOP- EICAS MESSAGE APPEARED.  TURNED OFF THE PITOT 2 SWITCH AND RAN THE QRH.  A SLIGHT ELECTRICAL SMELL IN THE FLIGHT DECK.  TALK TO THE F/A, WHO ALSO SMELLED THE ODOR.  ALSO NOTED A SLIGHT HAZE IN THE CABIN.  DIVERTED TO BNA WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED PITOT 2 CURRENT SENSOR SOCKET K0054 AND RELAYS K0055 IAW EMB MM 30-31-50.  VERIFIED HEATER ELEMENTS IN PITOT AND STATIC PORTS IN SATISFACTORY CONDITION.  OPS CHECK GOOD IAW MM 30-31-00, NO DEFECTS NOTED.
